# SDR DALA2019062503838

- Difficulty date: June 24, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 8,485 hours, 3,098 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Alignment
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OUTSIDE HANDLE VISIBLE FROM INSIDE. OUTSIDE HANDLE IN BOTTOM OF WINDOW .  FOUND HANDLE ON EXTERIOR NOT ALIGNED. RESEATED THE R1 DOOR HANDLE.  DOOR OPS CHECKED GOOD. NO DEFECTS NOTED IAW AMM 52-11-00.
